# SDR UIEA2019061304484

- Difficulty date: June 11, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,596 hours, 18,538 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE DISPLAYED "R ENG FIRE LOOP 1".   CHECKED RT ENG FIRE LP 1, NO DEFECTS NOTED. CHECK CONNECTIONS ON FIRE LOOP 1, NO DEFECTS NOTED IAW 26-11-00. COULD NOT DUPLICATE FAULT, OPS CHECK GOOD. ITEM REMAINS OPEN.  REMOVED AND REPLACED UPPER ACT FIRE LOOP ASSY RT ENG PER AMM 26-11-02. REPAIRED WIRE TERMINAL ON RT ENG AFT LOWER LOOP IAW SRPM 20-30-22.
